# SDR R61A2018112091165

- Difficulty date: October 29, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 38,980 hours, 24,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17065669004
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND PAX CABIN AFT WET AREA FLOOR STRUCTURE BTW FR 86-85 RBL 11 BEAM UPPER SURFACE FOUND CORRODED. AAR MX INSTALLED NEW BEAM PN 170-65669-004 IAW SRM 51-43-04. AC REMAINS IN YRQ FOR COMPLETION.
